# SDR CA180116015

- Difficulty date: January 8, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORT LT MLG DOOR INDICATION PROBLEM.  DOORS STAYS OPEN AFTER LANDING GEAR EXTENSION CYCLE.  A/C LANDED WITH GRAVITY EXTENDED GEAR WITHOUT FURTHER PROBLEMS.  AFTER PERFORMING T/S LST ENGINEER FOUND STORED FAULT `LGDLK 2 PROX SENSOR OPEN`, IAW WM 32-61-00-1B LOCATED CONNECTOR 3261-J24.  AFTER DISASSEMBLY FOUND RECEPTACLE J24 DAMAGED BY CORROSION.  DUE TO THIS CONDITION TWO WIRES IN CONNECTOR WERE NOT CONNECTED TO THEIR CONTACTS.  CONNECTOR 3261-J24 WITH SOCKETS REPLACED, IAW WM 20-17-23.  AIRCRAFT HAS BEEN RELEASED TO SERVICE.  (TC NR  20180116015).
